| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The rondo 2 audio processor was received by service and repair where upon preliminary investigation a damaged housing and leaking battery was noted.To date no injuries were reported.
Event or Problem Description
The rondo 3 audio processor was received by service and repair where upon preliminary investigation a damaged housing and leaking battery was noted.To date no injuries were reported.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 3 audio processor, a leaking battery was detected.The electrolyte oxidized the battery contacts and some processor electronic components.It can be assumed that the damage to the rechargeable battery inside is caused due to strong mechanical stress.This is a final report.